# SDR AALA996041

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 1/2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - E-LIGHTS AT 1/2 INOPERATIVE.  FOUND A OPEN AT PLUG CONNECTOR, RE-PLUGGED.  OPS CHECK GOOD.  (M)
